Volume 13, Number 4 (Iranian Journal of Physics Research, winter 2014)                   IJPR 2014, 13(4): 333-339 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jafari A. Noncommutative quantum mechanics on the outskirts of a heavy objects. IJPR. 2014; 13 (4) :333-339
URL: http://ijpr.iut.ac.ir/article-1-856-en.html

Assistant Professor Shahrekord University , jafari-ab@sci.sku.ac.ir
Abstract:   (3200 Views)
In this study, the noncommutative problems of quantum mechanics in the presence of the classical gravitation field are investigated. It is shown that spaectime will fail by Schwarzschild metric, and classical response to the gravitational field, will be equal to the change in the geodesic derivation equation
Full-Text [PDF 189 kb]   (1182 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb